# SDR 08FDEA04267

- Difficulty date: October 8, 2008
- Submitted: October 10, 2008
- Operation: Air carrier
- Aircraft: N485FE
- Make and model: Boeing 727227
- Aircraft serial: 21488
- Aircraft time: 41,780 hours, 28,484 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 651734781
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING UPPER SURFACE SKIN CRACKED AT NR 4 SPOILER I/B ACTUATOR HINGE CUTOUT REMOVED AND REINSTALLLED NR 4 SPOILER PANEL, FABRICATED, TREATED, PRIMED,   PAINTED, AND INSTALLED DOUBLER REF SRM 57-30-4, 51-10-2, 51-30-2 AND MM 51-20-000-7, MM 27-61-081-4. STOP DRILLED CRACK TO .250" REF SRM 57-30-4, NDT STOP  DRILL REF D6-48875, 51-00-00 NO DEFECTS FOUND. SPOILER BOARD OPS CHECK GOOD ON N/R N00480, THIS IS CLASSIFIED AS A MINOR REPAIR.
